# SDR 97ZZZX902

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2777Q
- Make and model: Bell 206B
- Aircraft serial: 2805
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031013
- Condition: Binding
- Location: Flight Control
- Part time: 10,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED BINDING IN-FLIGHT CONTROLS.  REPLACED RT SERVO.  INTERNAL PROBLEMS DUE TO BEING CLOSE TO TBO.
